# SDR SWAA2023051930224

- Difficulty date: April 21, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR AFT DOOR SLIDE MOUNT BRACKET SHOCK MOUNT BROKEN<[01] REMOVED AND REPLACED R-1 DOOR AFT DOOR SLIDE MOUNT BRACKET SHOCKMOUNT PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED SHOCKMOUNT REPLACEMENT. OK TO INSTALL PLATE.;[03] INSTALLED R-1 DOOR AFT DOOR SLIDE MOUNT BRACKET SHOCK MOUNT AS PER B737-700 SRM 51-40-02-0G-0.;[04] VERIFIED INSTALLATION OF BRACKET PLATE.
